MathSciNet Relay Station
MathSciNet bibliographic data
MR1174426 60J35 (60J60 60J70 92D15)
Ethier, S. N. Eigenstructure of the infinitely-many-neutral-alleles diffusion model. J. Appl. Probab. 29 (1992), no. 3, 487–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement